MathSciNet Relay Station
MathSciNet bibliographic data
MR2003160 (2004i:53062) 53C35 (22E30)
Matsuki, Toshihiko Stein extensions of Riemann symmetric spaces and some generalization. J. Lie Theory 13 (2003), no. 2, 565–572.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement